It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=mab1234;3710717]I used Retin-A, and for over a period of the last 7 months my skin has gotten more wrinkly as the days roll by. My doctor didnt even tell me to stay out of the sun, so how was i supposed to know? i have tried numerouse creams (all of which have done nothing).

I have all these fine lines, i used to have none! (that is the ridiculouse thing about it) and i am completely out of ideas, i just want it too stop! My skin is so soft its not even funny, but do you think that has fixed it? NO!

i dont know what to do, i could get microdermabrasion but what is the chance of it working? i know it has for some people but hay i was put on a cream that ruined my skin where as lots of other people have had immense success with it. i cant even fix these lines because one they are placed in the most awkward parts of the face, two because they are not even proper lines and three because some of them are ridiculously deep and hay i never even had a wrinkle before this treatment!

I cant even goto work anymore, i have to literally force myself out the door, my skin was always complimented, now i cant wait to die, i need some help, please?[/QUOTE]

Dear,

I know how embarrassing acne and the side effects of meds can be. I had a bad year and my skin was at it's worst and I went into a funk. I know you don't mean what you said about dying though I too know how debilitating acne, dry skin issues, etc. can feel and bring down spirits in general.

I used to use Retin A and Tazor (sp), an higher level of Retin A. I always peeled with Retin A so if I ever use it or the Taz I use it sparingly. I would see the doctor for help with what could be severely drying skin to cause small lines? Also please read all inserts of all your medications. I've been in situation where taking one medicine severely caused me headache issues as it was contraindicated with an existing medicine I was already on. I researched both and found out about the contraindications (and also re-read the insert) and brought it to my doctor's attention. It' really important for me to read the inserts to the best of my layman's ability.

I don't know if microdermabrasion is the answer if your skin is in delicate shape? I would definitely go back to the derm. I mixed my Retin A's with moisterizer when I did use the products.

Good luck, I hope everything improves quickly.





All times are GMT -7. The time now is 02:34 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!